Journal article icon

Journal article

The box integrals in momentum-twistor geometry

Actions


Access Document


Publisher copy:
10.1007/JHEP08(2013)051

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of High Energy Physics
Volume:
2013
Issue:
8
Publication date:
2013-08-05
DOI:
EISSN:
1029-8479
URN:
uuid:63bfd1e2-5e77-493a-bfd0-c6b3b9d4294f
Source identifiers:
356585
Local pid:
pubs:356585

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP